Alert archive / Iowa / River Flood Warnings in 2008

River Flood Warning 103, NWS Des Moines, IA

June 3, 2008Story County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 3, 2008, 2:24 PM CDT for Story County, Iowa. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2008, 2:24 PM CDT (19:24 UTC)
Expired
Jun 3, 2008, 8:33 PM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

County Story County, IA

The river

Written for the forecast point Ioway Creek at Ames Lincoln Way (AMWI4).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
15.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05470500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 031924
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
224 PM CDT TUE JUN 03 2008

...A FLOOD WARNING HAS BEEN ISSUED FOR THE SQUAW CREEK...

IAC169-041924-
/O.NEW.KDMX.FL.W.0103.080603T1924Z-080605T0721Z/
/AMWI4.1.ER.080603T1828Z.080604T0000Z.080604T0721Z.NO/
224 PM CDT TUE JUN 03 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SQUAW CREEK AT AMES.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 2:00 PM TUESDAY THE STAGE WAS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET. 
* THE RIVER IS FORECAST TO RISE NEAR 10.4 FEET THIS AFTERNOON AND
THEN SHARPLY FALL EARLY WEDNESDAY.

$$
S
1 follow-up statement
000 
WGUS83 KDMX 040133
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
833 PM CDT TUE JUN 03 2008

...THE FLOOD WARNING FOR THE SQUAW CREEK HAS BEEN CANCELLED...

IAC169-040203-
/O.CAN.KDMX.FL.W.0103.000000T0000Z-080605T0721Z/
/AMWI4.1.ER.080603T1828Z.080603T1845Z.080603T1948Z.NO/
833 PM CDT TUE JUN 03 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR 
THE SQUAW CREEK AT AMES.
* AT 8 PM TUESDAY THE STAGE WAS 6.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3 PM TUESDAY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 3, 12:59 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 3, 12:59 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1259 PM CDT TUE JUN 3 2008

...UPDATED AVIATION DISCUSSION...

.SHORT TERM /TODAY-TONIGHT/...
ONGOING MCS ACTIVITY MOVING EAST ACROSS THE PLAINS WILL LIKELY
MERGE OVER WESTERN IOWA AND MOVE EAST SOUTHEAST ACROSS WEST
CENTRAL AND SOUTH CENTRAL IOWA THROUGH THE MORNING
HOURS...FOLLOWING MUCAPE GRADIENT AND FED BY SOUTHWESTERLY LOW
LEVEL JET. THERE WILL BE A THREAT FOR SVR STORMS THANKS TO THE LARGE
AMOUNT OF DEEP LAYER SHEAR OWING TO STORM ORGANIZATION. SFC WARM
FRONT TO REMAIN QUASI STATIONARY ACROSS SOUTHERN IOWA...AND COULD
BE A FOCUS FOR CONTINUED CONVECTION AFTER THE MORNINGS MCS
ACTIVITY MOVES OUT. HOWEVER...WEAKER INSTABILITY WILL BE LIMITING
FACTOR. HIGH PRECIPITABLE WATER VALUES AND TRAINING STORMS
CONTINUE CONCERN FOR FLASH FLOODING THIS MORNING. BUT I WILL TRIM
OFF A FEW OF THE NORTHEAST COUNTIES SINCE CONVECTION NOT EXPECTED
TO TRAIN UP THERE. THERE SHOULD BE A RELATIVE LULL IN ACTIVITY
AFTER THIS EVENING AS CONVECTIVE ACTIVITY FOCUSES SOUTH AND WEST
OF IOWA.

.LONG TERM /WEDNESDAY-MONDAY/...
WARM FRONT IS EXPECTED TO MOVE NORTHWARD WEDNESDAY AS HEIGHT
FALLS INCREASE OVER THE PLAINS. THE SOUTHERN HALF OF IOWA SHOULD
BECOME QUITE UNSTABLE BY LATE AFTERNOON. GIVEN SHEAR
PROFILE...SUPERCELLS WILL BE LIKELY. CONVECTION WEST OF IOWA WILL
LIKELY MERGE INTO A LARGE MCS AND MOVE EAST ACROSS IOWA DURING THE
NIGHT. THEN ON THURSDAY...THE WELL ADVERTISED PROGRESSION OF THE
UPPER LEVEL TROUGH...SURFACE LOW AND COLD FRONT THROUGH THE AREA
DURING THE AFTN AND EVENING...WILL RESULT IN ANOTHER ROUND OF SEVERE
WEATHER. ATMOSPHERIC PARAMETERS BOTH WEDNESDAY AND THURSDAY WILL
SUPPORT ALL MODES OF SEVERE WEATHER...INCLUDING THE POSSIBILITY OF
TORNADOES...THOUGH WITH THE UPPER LEVEL FORCING AND JET DYNAMICS IN
PLAY ON THURSDAY...WOULD HAVE TO GIVE A NOD TO THURSDAY AS BEING A
DAY WITH THE GREATER THREAT.

BEYOND THURSDAY NIGHT...WE WILL HAVE A COUPLE OF DAYS OF CALM
AND SEASONAL WEATHER BEFORE ANOTHER LOW PRESSURE SYSTEM ORGANIZES
OVER THE FRONT RANGE AND MOVES NORTHEAST THROUGH IOWA SUNDAY NIGHT.

&&

.AVIATION 03/18Z...
WIDESPREAD MVFR TO IFR CONDITIONS WL OCCUR ACRS NORTHERN IA...
GENERALLY ALONG AND NORTH OF A LINE HWY 30.  FARTHER SOUTH...SCT
THUNDERSTORMS ARE ANTICIPATED THIS AFTERNOON INTO THE EVENING BEFORE
DISSIPATING.  VFR TO MVFR CIGS ARE EXPECTED THIS AFTERNOON INTO THE
EVENING ACRS THE SOUTH WITH WDSPRD IFR CONDITIONS OVERNIGHT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...MOYER
AVIATION...COGIL
Hazardous weather outlook, Jun 3, 10:12 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1012 AM CDT TUE JUN 3 2008

IAZ070>075-081>086-092>097-041515-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
1012 AM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
THERE IS A SLIGHT RISK OF SEVERE WEATHER FROM THESE STORMS WITH
THE PRIMARY THREAT BEING LARGE HAIL AND DAMAGING WINDS. IN
ADDITION...HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE LOCALIZED
FLASH FLOODING.

RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA.
FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL
MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT
SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT.
IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH
FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM TIME TO TIME THROUGH THE END OF
THE WEEK. AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN
SCHEDULED FOR 1 PM THIS AFTERNOON.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-041515-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-
1012 AM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. THE STORMS
SHOULD BE BELOW SEVERE LIMITS.

RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA.
FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED NON-SEVERE STORMS MAY LINGER INTO TUESDAY MORNING.

PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL
MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT
SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN
ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH
FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM TIME TO TIME THROUGH
THE END OF THE WEEK. AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS
BEEN SCHEDULED FOR 1 PM THIS AFTERNOON.

JOHNSON/MOYER

In the hours before

Local storm report, Jun 3, 8:24 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
824 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     TSTM WND GST     1 SSE GRINNELL AIRPORT  41.70N 92.73W
06/03/2008  E64.00 MPH       POWESHIEK          IA   MESONET

&&
CORRECTED LOCATION

RVACHALE
Local storm report, Jun 3, 9:19 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
919 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLASH FLOOD      2 E KNOXVILLE           41.32N 93.06W
06/03/2008                   MARION             IA   LAW ENFORCEMENT

            ROAD CLOSED AT MCKIMBER DRIVE AND 170TH WITH WATER
            RUNNING OVER THE ROAD...ROAD CLOSED.

&&

RVACHALE
Local storm report, Jun 3, 9:43 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
943 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     NON-TSTM WND DMG WINDSOR HEIGHTS         41.60N 93.71W
06/03/2008                   POLK               IA   LAW ENFORCEMENT

            LARGE TREE DOWN DUE TO NON-CONVECTIVE WINDS

0837 AM     NON-TSTM WND DMG BONDURANT               41.69N 93.46W
06/03/2008                   POLK               IA   LAW ENFORCEMENT

            POWER POLES DOWN DUE TO NON-CONVECTIVE WINDS

&&

JJOHNSON
Local storm report, Jun 3, 10:37 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1037 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      2 NE CENTERVILLE        40.75N 92.85W
06/03/2008                   APPANOOSE          IA   COUNTY OFFICIAL

            493RD STREET UNDER WATER FROM FLOODED CREEK. ALSO 176TH
            AVE 4NE OF CENTERVILLE. TIME ESTIMATED.

&&

RVACHALE
Local storm report, Jun 3, 10:58 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1058 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      KNOXVILLE               41.32N 93.10W
06/03/2008                   MARION             IA   COUNTY OFFICIAL

            NUMEROUS SECONDARY ROADS UNDER WATER DUE TO FLOODED
            CREEKS.

&&

MRUSSELL
Local storm report, Jun 3, 11:47 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
1147 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 AM     TSTM WND DMG     4 S GUTHRIE CENTER      41.62N 94.51W
06/03/2008                   GUTHRIE            IA   TRAINED SPOTTER

            TREE DAMAGE 10 TO 12 INCH TREE LIMBS

0530 AM     HAIL             STUART                  41.50N 94.32W
06/03/2008  E1.00 INCH       ADAIR              IA   BROADCAST MEDIA

0543 AM     TSTM WND GST     OGDEN                   42.04N 94.03W
06/03/2008  E60.00 MPH       BOONE              IA   EMERGENCY MNGR

            EM REPORTS 60 MPH WINDS FROM ODGEN TO BERKLY

0545 AM     TSTM WND DMG     ADEL                    41.61N 94.03W
06/03/2008                   DALLAS             IA   LAW ENFORCEMENT

            8 TO 10 INCH TREE BLOWN DOWN, SMALLER LIMBS DOWN

0554 AM     TSTM WND DMG     2 SE ADEL               41.59N 94.00W
06/03/2008                   DALLAS             IA   NWS EMPLOYEE

            50 TO 60 MPH WINDS AND SMALL TREE LIMBS BROKEN, 1 INCH.

0600 AM     FLASH FLOOD      KNOXVILLE               41.32N 93.10W
06/03/2008                   MARION             IA   COUNTY OFFICIAL

            NUMEROUS SECONDARY ROADS UNDER WATER DUE TO FLOODED
            CREEKS.

0600 AM     FLASH FLOOD      2 NE CENTERVILLE        40.75N 92.85W
06/03/2008                   APPANOOSE          IA   COUNTY OFFICIAL

            493RD STREET UNDER WATER FROM FLOODED CREEK. ALSO 176TH
            AVE 4NE OF CENTERVILLE. TIME ESTIMATED.

0600 AM     TSTM WND GST     WAUKEE                  41.61N 93.86W
06/03/2008  E60.00 MPH       DALLAS             IA   NWS EMPLOYEE

            60 MPH ESTIMATED WINDS

0611 AM     FLASH FLOOD      BOONE                   42.05N 93.88W
06/03/2008                   BOONE              IA   EMERGENCY MNGR

            STREET FLOODING REPORTED, CARS STALLED, WATER RUNNING IN
            FIELDS CLOSER TO THE BOONE AND STORY COUNTY BORDER.

0615 AM     TSTM WND DMG     MINGO                   41.77N 93.28W
06/03/2008                   JASPER             IA   BROADCAST MEDIA

            LARGE TREE DOWN IN MINGO AT 615 AM CDT AS REPORTED BY
            KCCI-TV.

0616 AM     TSTM WND GST     1 S DALLAS CENTER       41.67N 93.98W
06/03/2008  E60.00 MPH       DALLAS             IA   UNKNOWN

            60 MPH WIND GUST, SMALL BRANCHES BROKEN

0618 AM     HAIL             2 E DES MOINES INT AIRP 41.53N 93.62W
06/03/2008  E1.00 INCH       POLK               IA   TRAINED SPOTTER

0619 AM     HAIL             DES MOINES INT AIRPORT  41.53N 93.66W
06/03/2008  E0.75 INCH       POLK               IA   TRAINED SPOTTER

0627 AM     TSTM WND GST     HARTFORD                41.46N 93.40W
06/03/2008  E60.00 MPH       WARREN             IA   LAW ENFORCEMENT

            HARTFORD LAW REPORTS WINDS TO 60 MPH WITH HEAVY RAIN.

0634 AM     FLASH FLOOD      DES MOINES              41.58N 93.62W
06/03/2008                   POLK               IA   BROADCAST MEDIA

            FLASH DLOODING REPORTED AT HICKMAN AND MERLE HAY RD, MLK
            DRIVE NEAR DOUGLAS AND EUCLID AVE...ROADS FLOODED CURB TO
            CURB IN SOME CASES AS REPORTED BY KCCI-TV.

0635 AM     FLASH FLOOD      6 SSE AMES AIRPORT      41.92N 93.57W
06/03/2008                   STORY              IA   LAW ENFORCEMENT

            1-2 FOOT WATER OVER INTERSTATE 35 NEAR MM 106.

0648 AM     FLASH FLOOD      DES MOINES              41.58N 93.62W
06/03/2008                   POLK               IA   TRAINED SPOTTER

            SE 5TH SOUTH OF COURT AVE TO SCOTT, 5 TO 6 INCHES OF
            WATER. SE 6TH AT RACCOON 6 INCHES OF WATER ONE HALF BLOCK
            EITHER SIDE OF THE INTERSECTION IN BOTH DIRECTIONS.

0650 AM     FLASH FLOOD      5 NE MADRID             41.92N 93.75W
06/03/2008                   BOONE              IA   AMATEUR RADIO

            SEVERAL COUNTY GRAVEL ROADS UNDER WATER ACROSS SOUTHEAST
            BOONE COUNTY.

0650 AM     FLASH FLOOD      1 E KELLEY              41.95N 93.65W
06/03/2008                   STORY              IA   AMATEUR RADIO

            NEAR 6 INCHES WATER OVER COUNTY HIGHWAY 57.

0657 AM     TSTM WND GST     1 SSE GRINNELL AIRPORT  41.70N 92.73W
06/03/2008  E64.00 MPH       POWESHIEK          IA   MESONET

0704 AM     TSTM WND GST     WNW GRINNELL AIRPORT    41.71N 92.74W
06/03/2008  M67.00 MPH       POWESHIEK          IA   AWOS

0714 AM     HEAVY RAIN       OTTUMWA                 41.02N 92.42W
06/03/2008  E0.00 INCH       WAPELLO            IA   TRAINED SPOTTER

            STREET FLOODING REPORTED IN OTTUMWA...NUMBER OF
            INTERSECTIONS AND LOW LYING AREAS UNDER WATER INCLUDING
            INTERSECTION AT JEFFERSON AND MAIN.

0719 AM     FLASH FLOOD      COLFAX                  41.68N 93.24W
06/03/2008                   JASPER             IA   AMATEUR RADIO

            HIGHWAY 117 IS CLOSED, STREET FLOODING IN COLFAX.

0722 AM     FLASH FLOOD      OSKALOOSA               41.29N 92.64W
06/03/2008                   MAHASKA            IA   TRAINED SPOTTER

            FLOODING OF STREETS IN OKSALOOSA. BETWEEN SOUTH 2ND AND
            3RD REPORTED TO BE FLOODED.

0724 AM     TSTM WND GST     EDDYVILLE               41.16N 92.63W
06/03/2008  M58.00 MPH       WAPELLO            IA   MESONET

0730 AM     NON-TSTM WND DMG WINDSOR HEIGHTS         41.60N 93.71W
06/03/2008                   POLK               IA   LAW ENFORCEMENT

            LARGE TREE DOWN DUE TO NON-CONVECTIVE WINDS

0738 AM     TSTM WND DMG     OTTUMWA                 41.02N 92.42W
06/03/2008                   WAPELLO            IA   TRAINED SPOTTER

            TREE LIMBS DOWN IN OTTUMWA

0758 AM     NON-TSTM WND GST COLO                    42.02N 93.32W
06/03/2008  M58.00 MPH       STORY              IA   MESONET

            WAKE LOW WIND GUST.

0837 AM     NON-TSTM WND DMG BONDURANT               41.69N 93.46W
06/03/2008                   POLK               IA   LAW ENFORCEMENT

            POWER POLES DOWN DUE TO NON-CONVECTIVE WINDS

0850 AM     FLASH FLOOD      2 E KNOXVILLE           41.32N 93.06W
06/03/2008                   MARION             IA   LAW ENFORCEMENT

            ROAD CLOSED AT MCKIMBER DRIVE AND 170TH WITH WATER
            RUNNING OVER THE ROAD...ROAD CLOSED.

&&

RVACHALE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 3:02 AM CDTFlash Flood WarningDMXAppanoose6 hr
Jun 3, 4:05 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll40 min
Jun 3, 4:09 AM CDTSevere Thunderstorm WarningDMXAudubon, Cass51 min
Jun 3, 4:41 AM CDTSevere Thunderstorm WarningDMXAdair, Cass49 min
Jun 3, 4:48 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene42 min
Jun 3, 5:00 AM CDTFlash Flood WarningDMXCass4 hr
Jun 3, 5:00 AM CDTSevere Thunderstorm WarningDMXAdair, Guthrie45 min
Jun 3, 5:23 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie33 min
Jun 3, 5:33 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Madison, Union42 min
Jun 3, 5:39 AM CDTFlash Flood WarningDMXAdair, Guthrie4 hr
Jun 3, 5:40 AM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren50 min
Jun 3, 5:43 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Jasper, Marshall, Polk, Story47 min
Jun 3, 5:46 AM CDTSevere Thunderstorm WarningDMXClarke, Madison, Marion, Polk, Warren44 min
Jun 3, 6:13 AM CDTFlash Flood WarningDMXWayne5 hr
Jun 3, 6:13 AM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk47 min
Jun 3, 6:16 AM CDTFlash Flood WarningDMXBoone5 hr
Jun 3, 6:20 AM CDTFlash Flood WarningDMXStory5 hr
Jun 3, 6:23 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama52 min
Jun 3, 6:31 AM CDTFlash Flood WarningDMXDallas, Polk3 hr
Jun 3, 6:31 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Monroe, Warren44 min
Jun 3, 6:38 AM CDTFlash Flood WarningDMXJasper, Marshall4 hr
Jun 3, 6:47 AM CDTFlash Flood WarningDMXTama3 hr
Jun 3, 6:47 AM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Poweshiek43 min
Jun 3, 7:00 AM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama45 min
Jun 3, 7:02 AM CDTSevere Thunderstorm WarningDMXMahaska, Marion, Monroe, Wapello43 min
Jun 3, 7:15 AM CDTFlash Flood WarningDMXMarion6 hr
Jun 3, 7:24 AM CDTAreal Flood AdvisoryDMXWapello3 hr
Jun 3, 7:29 AM CDTFlash Flood WarningDMXMahaska3 hr
Jun 3, 7:44 AM CDTFlash Flood WarningDMXDecatur, Ringgold, Wayne3 hr
Jun 3, 8:02 AM CDTFlash Flood WarningDMXPoweshiek2 hr
Jun 3, 8:07 AM CDTHigh Wind WarningDMXJasper, Mahaska, Marion, Marshall, Polk, Poweshiek and 3 more113 min
Jun 3, 8:46 AM CDTRiver Flood WarningDMXPolk, Story22 hr
Jun 3, 9:02 AM CDTRiver Flood WarningDMXLucas17 hr
Jun 3, 9:02 AM CDTRiver Flood WarningDMXAppanoose12 hr
Jun 3, 9:04 AM CDTFlash Flood WarningDMXAppanoose116 min
Jun 3, 9:33 AM CDTRiver Flood WarningDMXMadison, Warren4 hr
Jun 3, 9:33 AM CDTRiver Flood WarningDMXWapello4 hr
Jun 3, 9:40 AM CDTAreal Flood WarningDMXBoone9 hr
Jun 3, 11:01 AM CDTAreal Flood WarningDMXAppanoose8 hr
Jun 3, 1:54 PM CDTRiver Flood WarningDMXDallas, Polk17 hr
Jun 3, 1:54 PM CDTRiver Flood WarningDMXAppanoose, Wayne7 hr

Nearby

River Flood Warnings in Iowa, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.